Aa
A
A
Close
Avatar_universal
can't sleep
i just started taking Venlafaxine ER 37.5 and I cant sleep, even with a sleeping pill
Cancel
3 Answers
Page 1 of 1
Avatar_universal
How long has it gone on? Me it been 18 days
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Have you tried Imovane or Nitrazepam or even Sanval ? I went to UK and while I was there I got some of those, not sure if we have them in the US?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hello and hope you are doing well.

Venlafaxine can cause insomnia, nervousness, and tremor. Discuss your symptoms with your consulting doctor he may change the dose or the medications.  

Hope this helped and do keep us posted.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
can't sleep
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sleep Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Sleep Disorders Answerers
612551_tn?1450025775
Blank
Jerry_NJ
NJ
Avatar_f_tn
Blank
Gemfly